Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 16, Pages 1003-1025
http://dx.doi.org/10.1155/S0161171203205056

Asymptotic expansions and positivity of coefficients for large powers of analytic functions

Department of Mathematics, Xavier University of Louisiana, 1 Drexel Drive, New Orleans, LA 70125, USA

Received 6 May 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Valerio De Angelis, “Asymptotic expansions and positivity of coefficients for large powers of analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 16, pp. 1003-1025, 2003. https://doi.org/10.1155/S0161171203205056.